Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote/depakene increased depression? tiger-lilly

Posted by Krazy Kat on February 15, 2002, at 12:06:41

In reply to depakote/depakene increased depression?, posted by tiger-lilly on February 14, 2002, at 12:35:39

Lilly:

I'm diagnosed BPII. Depakote works extremely well for me, almost right away, when I am either manic or in an agitated depression.

I have Finally figured out that if I take it too long after that "episode", my depression gets worse.

I have heard that others have experienced this as well.

My hope is to use Depakote only when the occasion arises and stay on Prozac and Neurontin the rest of the time. My pdoc does not agree with this however.

- KK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:94128
URL: http://www.dr-bob.org/babble/20020215/msgs/94263.html